... Anxiety,irratibility, trouble concentrating, agitation. Could these possibly be side of effects of the higher dose of this medication? I was on 150 for about 6 yrs. And the doctor and I felt that it wasn't working as well as it had been so he increased it by 75mg. In Aug. I felt fairly well for and was doing well, until the last 3 or 4 weeks. I can't sit still, I'm snapping at others, I feel twitchy all the time, I've started have problems with night sweats, and bad dreams.
Perhaps this increase in dosage affected the reuptake of norepinephrine... my shrink urged me to go from 75mg to 150mg xr and I did am weaning back to 75mg feel at 75mg the med is helping me at 150mg for me I am helping the med ... helping it have side effects like you mentioned and sweating like a dog..willl no longer accept you need 150mg to affect the reuptake of norepi I need a dose to make me feel better with the lowest possible side effects... it is a good med... I have anxiety issues and may be sensitive to higher doses..just find the dose that helps you and not your Doctors preconceived notions
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2010 • 5 answers
Medication - I just started citalopram 20mg a week ago and I have agitation at times of the day. Is?
Posted 9 Apr 2015 • 4 answers
Posted 3 Jun 2015 • 3 answers
Posted 2 Sep 2015 • 3 answers
Posted 6 Nov 2015 • 4 answers